# SDR UALA2012012300451

- Difficulty date: January 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 65,099 hours, 9,331 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: S218W1015
- Part serial: 104
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS ANTI-ICE ENG R, FLIGHT DIVERTED.  REPLACED R ENGINE ANTI-ICE VALVE PER MM AND RELATED ANTI-ICE VALVE CONTROLLER PER MM, ENG RUN OPERATIONAL CHECK WITH MAT GOOD.
